# SDR SWAA2012112609848

- Difficulty date: November 19, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,696 hours, 61,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 66171912
- Condition: Corroded
- Location: Slat Track
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT OUTBOARD TRACK AFT UPPER BOLT IS CORRODED AND IS MISSING.  REMOVED & REPLACED NR 1 SLAT OUTBOARD TRACK AFT UPPER BOLT IAW B737 AMM 27-81-21.
